Alert archive / Iowa / Tornado Warnings in 2006

Tornado Warning 19, NWS Des Moines, IA

April 13, 2006Tama County, Iowa

NWS Des Moines, IA issued this tornado warning at Apr 13, 2006, 6:58 PM CDT for Tama County, Iowa. It was in force for 31 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2006, 6:58 PM CDT (23:58 UTC)
Expired
Apr 13, 2006, 7:29 PM CDT
In force
31 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Tama County, IA

The radar

The Des Moines radar (KDMX), 109 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:09 PM CDTHAIL 1Traer, IA
Apr 13, 7:10 PM CDTTORNADO5 Ne Toledo, IA
Apr 13, 7:15 PM CDTHAIL 1.75Traer, IA
Apr 13, 7:17 PM CDTHAIL 2.54 E Traer, IA
Apr 13, 7:30 PM CDTHAIL 1.75Garwin, IA
Apr 13, 7:36 PM CDTHAIL 1Garwin, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 5:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-303 J/kg
Mixed-layer LCL
2119 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDMX 132357
TORDMX
IAC171-140045-
/O.NEW.KDMX.TO.W.0019.060413T2358Z-060414T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
658 PM CDT THU APR 13 2006

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN TAMA COUNTY IN CENTRAL IOWA.

* UNTIL 745 PM CDT.

* AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 9 MILES NORTH OF TOLEDO...OR 28 MILES SOUTHWEST
  OF WATERLOO...AND MOVING EAST AT 30 MPH.

* THIS STORM WILL BE...
  NEAR TRAER BY 705 PM CDT.
  NEAR CLUTIER BY 710 PM CDT.

THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.

LAT...LON 4229 9270 4200 9270 4201 9232 4229 9232

$$

DONAVON
3 follow-up statements
000 
WWUS53 KDMX 140006
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
707 PM CDT THU APR 13 2006

IAC069-140030-
/O.CON.KDMX.SV.W.0098.000000T0000Z-060414T0030Z/
FRANKLIN IA-
707 PM CDT THU APR 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FRANKLIN COUNTY UNTIL 730 PM CDT...

AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF IOWA FALLS...OR 40 MILES SOUTH OF MASON CITY...AND
MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  6 MILES SOUTH OF GENEVA BY 715 PM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES AT 1-800-759-9276.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA.

LAT...LON 4272 9349 4256 9349 4256 9304 4272 9304

$$

SMALL
000 
WWUS53 KDMX 140016
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
716 PM CDT THU APR 13 2006

IAC171-140045-
/O.CON.KDMX.TO.W.0019.000000T0000Z-060414T0045Z/
TAMA IA-
716 PM CDT THU APR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN TAMA COUNTY UNTIL
745 PM CDT...

AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A 
TORNADO.  THIS DANGEROUS STORM WAS LOCATED NEAR DYSART...OR 19 MILES 
WEST OF VINTON...AND MOVING NORTHEAST AT 40 MPH.

THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN TAMA
COUNTY...INCLUDING THE LOCATION OF DYSART.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZED HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS OF 70 
MPH.

IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES AT 1-800-759-9276.

LAT...LON 4229 9270 4200 9270 4201 9231 4229 9231

$$

VACHALEK
000 
WWUS53 KDMX 140029
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
729 PM CDT THU APR 13 2006

IAC171-140039-
/O.CAN.KDMX.TO.W.0019.000000T0000Z-060414T0045Z/
TAMA IA-
729 PM CDT THU APR 13 2006

...THE TORNADO WARNING FOR NORTHERN TAMA COUNTY HAS BEEN CANCELLED...

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM THIS 
EVENING FOR ALL OF TAMA COUNTY.

AT 725 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES AT 1-800-759-9276.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA.

LAT...LON 4229 9270 4200 9270 4201 9231 4229 9231

$$

VACHALEK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 3:45 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Apr 13, 3:45 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
345 PM CDT THU APR 13 2006

.SYNOPSIS...
UPPER LEVEL JET IS ROUNDING TOP OF LARGE UNSEASONAL CONUS RIDGE WITH
LEFT EXIT REGION DIVERGENCE AND SEVERAL EMBEDDED SHRT WVS AIDING UVM
FROM NERN IA TOWARD THE GREAT LAKES.  STRONG BUT MOISTURE STARVED
THETA-E ADVECTION APPROACHING MS RIVER WITH FRONTOGENETICAL FORCING
NOTED FROM MN INTO WI.  19Z SFC ANLYS SHOWS LOW OVER SERN SD WITH
WRMFNT ALG IA/WI BORDER AND TRAILING DRYLINE INTO KS.  60 PLUS
DEWPOINTS PUSHING THROUGH STATE AND MLCAPES 1-3K J/KG OVER ALL BUT
ERN IA AND ADVANCING NEWD.  WEAKEST CIN AND DEEP MOISTURE
CONVERGENCE NOTED OVER ERN IA/MO WHERE VSBL STLT IMAGERY SHOWS CU
FIRING.

.SHORT TERM...TONIGHT THROUGH SUN
INITIAL CONCERN WILL BE EVOLUTION OF CONVECTION THIS EVE.  FEEL BEST
CHANCES WILL BE TO OUR E CLOSER TO DEEPER FORCING...BUT CONSIDERING
WHERE CU IS DEVELOPING HAVE INCLUDED CHANCE WORDING E THROUGH 03Z.
ANY STORMS THAT DO FIRE WOULD MOVE QUICKLY OFF TO THE E.

BY TOMORROW A WEAK WAVE IS EXPECTED TO CROSS SRN IA DURING THE
AFTERNOON.  AMS BECOMES QUITE UNSTABLE AGAIN WITH MLCAPES OVER 3000
J/KG AND CIN ERODING.  ADEQUATE CONVERGENC AVAILABLE THIS TIME SO
HAVE ADDED CHANCE POPS SERN CORNER INTO THE EVE.

LOOKING AHEAD TO NEXT AND MORE SIGNIFICANT SYS...GFS SEEMS FASTER
THAN ALL OTHER MODELS AND SLOWER SOLUTIONS FAVORED.  WARM ADVECTION
INCREASES...BUT MAINLY TO OUR SW OVERNIGHT...SO HAVE ADJUSTED THE
SLIGHT CHANCE WORDING THE SW.  ISENT LIFT SPREADS INTO IA DURING THE
MORNING WITH POPS INCREASING AND THEN BECOMING MORE WIDESPREAD
DURING THE AFTERNOON.  FOLLOWING NAM SOLUTION...WHICH IS SIMILAR TO
OTHER MODELS...SUGGESTS CURRENT ERN PACIFIC UPPER LOW REACHING
REACHING MO VALLEY AS A PROGRESSIVE WV WITH ATTENDANT SFC LOW ONLY
SLIGHTLY AHEAD.  INSTABILITY AXIS WRAPS INTO LOW FROM NWRN MO
ADVANCING INTO SWRN IA DURING THE EVE.  WILL NOT BREAK DOWN
DETAILS...BUT PATTERN RECOGNITION...SHEAR AND INSTABILITY ALL POINT
TOWARD DECENT SVR WX EVENT WITH ALL MODES AND SOME TORNADOES
POSSIBLE.  STRONG QG FORCING ON NOSE OF DRY SLOT SHOULD OVERWHELM
ANY CIN.  SHOULD EXPAND INTO LARGE MCS SAT NIGHT WITH NOSE OF WARM
ADVECTION SURGING INTO IA SO EXPANDING LIKELY WORDING SAT NIGHT.
PCPN MAY LINGER INTO SUN ERN HALF WITH LITTLE CHANGE THAT PERIOD.

FORECAST SOUNDINGS SUGGEST DECENT MIXING AGAIN FRI BUT NOT AS
AGGRESSIVE AS TODAY SO BASICALLY FOLLOWED A GUIDANCE BLEND WHICH IS
A FEW DEGREES ABOVE RUNNING FCST.  LOWERED FRI NIGHT MINS SEVERAL
DEGREES CLOSER TO WARM END OF GUIDANCE WITH GOOD RADIATIONAL COOLING
CONDITIONS EXPECTED.  DID NOT WANT TO MAKE TOO BIG OF A CHANGE BUT
MAY HAVE TO GO EVEN FURTHER IN LATER RUNS.  SHOULD SEE ENOUGH SUN
SAT TO BOOST TEMPS FOR AT LEAST AWHILE SO WILL RAISE A FEW DEGREES
TOWARD WARMER END OF GUIDANCE ALL BUT NERN WHICH IS SUPPORTED BY
MIXED LOW LEVEL TEMPS.

.LONG TERM...SUN NIGHT THROUGH THU
MAIN CONCERN IN THIS PERIOD WILL BE SYS AFFECTING IA AROUND TUE AND
MODELS HAVE YET TO CONVERGE ON A SOLUTION.  PAST TWO GFS RUNS
HAVE MADE DRAMATIC CHANGES FROM PREVIOUS ONES AND RECENT EURO/GEM
SOLUTIONS...CLOSING OFF UPPER LOW THROUGH UPPER MS VALLEY.   NO
SENSE IN BREAKING DOWN DETAILS WITH MODELS INCONSISTENCIES...BUT
HAVE NOT CHANGED FCST MUCH AS OF YET WITH GENERAL SCENARIO HAVING
CHANCES FOR WARM ADVECTION PCPN MON NIGHT THEN A MORE SFC BASED
THREAT TUE AND TUE EVE FAR E WITH CFP.  HAVE LEFT WED AND REMAINDER
OF FCST DRY FOR THE TIME BEING...BUT MAY HAVE TO INTRODUCE LINGERING
POPS WITH SLOW MOVING SYS IF GFS MATERIALIZES OR SRN IA IS AFFECTED
BY SOUTHERN STREAM SHRT WV AS SUGGESTED BY ECMWF.

DID NOT CHANGE TEMPS MUCH.  LAST FEW RUNS OF GFS H85 TEMPS SEEM A
BIT COOL VS ECMWF READINGS AND ENSEMBLE MOS SUPPORTS THIS WARMER
THINKING.  GENERALLY FOLLOWED BLEND OF MOS AND ENSEMBLE MOS AVERAGE
WITH OTHER MINOR ADJUSTMENTS TO FIT ADJACENT OFFICES.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

RUSSELL/SMALL
Hazardous weather outlook, Apr 13, 4:00 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
400 PM CDT THU APR 13 2006

IAZ027-028-037>039-048>050-060>062-073>075-083>086-094>097-142100-
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK-
JASPER-POWESHIEK-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-
WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS-
400 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
EAST OF A MASON CITY TO LAMONI LINE.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH 9 PM. THE MAIN
THREAT WILL BE LARGE HAIL AND DAMAGING WIND TO 60 MPH. A
SECONDARY THREAT OF ISOLATED TORNADOES IS POSSIBLE THROUGH 7 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERAL CHANCES FOR THUNDERSTORMS EXIST OVER THE NEXT WEEK.
ISOLATED THUNDERSTORMS ARE POSSIBLE TOMORROW NIGHT INTO SATURDAY
MORNING...BUT ARE NOT EXPECTED TO BE SEVERE.

A MORE SIGNIFICANT CHANCE FOR STORMS WILL ARRIVE SATURDAY
AFTERNOON INTO SATURDAY NIGHT. SOME OF THE STORMS ARE QUITE LIKELY
TO BE SEVERE DURING THIS PERIOD WITH THE GREATEST THREAT IN THE 6
PM UNTIL MIDNIGHT TIME FRAME SATURDAY NIGHT. LARGE HAIL AND
DAMAGING WIND WILL BE THE PRIMARY THREAT WITH A SECONDARY TORNADO
THREAT. VERY HEAVY RAIN MAY LIKELY CAUSE FLOODING.

ANOTHER CHANCE FOR THUNDERSTORMS WILL OCCUR ON TUESDAY. AT THIS
TIME IT IS TOO EARLY TO DETERMINE IF THEY WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING FROM 5 PM THROUGH 9
PM. SPOTTER ACTIVATION IS LIKELY ON SATURDAY AND SATURDAY EVENING.

IAZ004>007-015>017-023>026-033>036-044>047-057>059-070>072-081-
082-092-093-142100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-
MADISON-ADAMS-UNION-TAYLOR-RINGGOLD-
400 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
WEST OF A MASON CITY TO LAMONI LINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT CHANCE OF THUNDERSTORMS WITH DAMAGING WINDS AND LARGE
HAIL THROUGH 7 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERAL CHANCES FOR THUNDERSTORMS EXIST OVER THE NEXT WEEK.
ISOLATED THUNDERSTORMS ARE POSSIBLE TOMORROW NIGHT INTO SATURDAY
MORNING...BUT ARE NOT EXPECTED TO BE SEVERE.

A MORE SIGNIFICANT CHANCE FOR STORMS WILL ARRIVE SATURDAY
AFTERNOON INTO SATURDAY NIGHT. SOME OF THE STORMS ARE QUITE LIKELY
TO BE SEVERE DURING THIS PERIOD WITH THE GREATEST THREAT IN THE 6
PM UNTIL MIDNIGHT TIME FRAME SATURDAY NIGHT. TORNADOES WILL BE THE
PRIMARY THREAT WHILE LARGE HAIL AND DAMAGING WIND ALSO LIKELY.
VERY HEAVY RAIN MAY LIKELY CAUSE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING FROM 5 PM THROUGH 9
PM. SPOTTER ACTIVATION IS LIKELY ON SATURDAY AND SATURDAY EVENING.

RUSSELL

In the hours before

Local storm report, Apr 13, 6:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
641 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             4 S HUBBARD             42.25N 93.30W
04/13/2006  E1.50 INCH       HARDIN             IA   AMATEUR RADIO

&&

MRUSSELL
Local storm report, Apr 13, 6:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
645 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             4 S NEW PROVIDENCE      42.22N 93.17W
04/13/2006  E1.00 INCH       HARDIN             IA   TRAINED SPOTTER

&&

MRUSSELL
Local storm report, Apr 13, 6:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
651 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             2 SE ACKLEY             42.53N 93.02W
04/13/2006  E0.75 INCH       GRUNDY             IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Apr 13, 6:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
654 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             3 E ELDORA              42.36N 93.04W
04/13/2006  E1.00 INCH       HARDIN             IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Apr 13, 6:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             2 E STEAMBOAT ROCK      42.41N 93.03W
04/13/2006  E0.88 INCH       HARDIN             IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Apr 13, 6:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
657 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             GRUNDY CENTER           42.36N 92.77W
04/13/2006  E0.75 INCH       GRUNDY             IA   TRAINED SPOTTER

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 5:34 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster41 min
Apr 13, 6:11 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin49 min
Apr 13, 6:13 PM CDTSevere Thunderstorm WarningDMXStory32 min
Apr 13, 6:18 PM CDTSevere Thunderstorm WarningDMXFranklin27 min
Apr 13, 6:19 PM CDTSevere Thunderstorm WarningDMXGrundy41 min
Apr 13, 6:27 PM CDTSevere Thunderstorm WarningDMXButler32 min
Apr 13, 6:30 PM CDTSevere Thunderstorm WarningDMXTama45 min
Apr 13, 6:33 PM CDTSevere Thunderstorm WarningDMXHamilton, Wright42 min
Apr 13, 6:40 PM CDTSevere Thunderstorm WarningDMXMarshall50 min
Apr 13, 6:46 PM CDTSevere Thunderstorm WarningDMXFranklin44 min

Nearby

Tornado Warnings in Iowa, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.